# SDR SWAA031941

- Difficulty date: August 31, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 36,823 hours, 36,512 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 887477
- Part serial: MX562852
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, HYD B-SYS PUMP LOW PRESS INDICATION LIGHT ILLUMINATED.  REMOVED AND REPLACED HYD B-SYS PUMP PER MM.
